Asymptotic similarity of sets and polynomials
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1052-1053 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1989_25_6_a22,
     author = {M. Kh. Lantsman},
     title = {Asymptotic similarity of sets and polynomials},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1052--1053},
     year = {1989},
     volume = {25},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a22/}
}
TY  - JOUR
AU  - M. Kh. Lantsman
TI  - Asymptotic similarity of sets and polynomials
JO  - Differencialʹnye uravneniâ
PY  - 1989
SP  - 1052
EP  - 1053
VL  - 25
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1989_25_6_a22/
LA  - ru
ID  - DE_1989_25_6_a22
ER  - 
%0 Journal Article
%A M. Kh. Lantsman
%T Asymptotic similarity of sets and polynomials
%J Differencialʹnye uravneniâ
%D 1989
%P 1052-1053
%V 25
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1989_25_6_a22/
%G ru
%F DE_1989_25_6_a22
M. Kh. Lantsman. Asymptotic similarity of sets and polynomials. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1052-1053. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a22/